# SDR CKSA98601

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B0675621
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WING TO BODY FAIRING SUPPORT STRUCTURE, STA 960, WL 95 TO 98, RBL 1-RBL 22 SPLICE WEBS FOUND AREA 3 X 22 CORRODED.  BLEND OUT BEYOND SRM LIMITS.  REPAIRED IAW ASA CKF-K1-031 SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-190-01-02.
